# SDR SIMA200728803

- Difficulty date: October 10, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

UPON APPROACH WITH FLAPS AT 0 AND THEN SELECTED TO 9 DEGREES, FLAP FAIL APPEARED ON EICAS AND FLAPS STUCK AT 0.  AN EMERGENCY WAS DECLARED WITH NO ABNORMAL LANDING AND NO OTHER ISSUES.
